# SDR AALA20072250

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 35,693 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: P10400705001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 3G INOPERATIVE.  REPAIRED HARNESS FOR EMERGENCY LIGHT AT SEAT 3G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
